It is currently Sun Aug 20, 2017 1:32 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Wed Jan 09, 2013 11:00 pm 
Offline
New Poster
New Poster

Joined: Wed Jan 09, 2013 10:25 pm
Posts: 1
[font=Arial Black] [/font]
My name is Linda and I am on my second day of Suboxone 8mg strip. I felt great yesterday, a headache was an issue with mild nausea, plus I could not sleep last night. I took the other half of my first the strip earlier today and I have felt terrible since--I am having stomach pain (feels like butterflies-punched in the stomach feeling) plus nausea-even with Zofran, a moderate headache, racing heart, heartburn and smothering (shortness of breath). I am switching from 30 mg of oxycontin er per day to 4mg suboxone strips 2 times a day because my doctor let me go because he did not find my xanax in my system when he drug tested me last month. He knew I took the xanax only as needed when I was really anxious or when I really needed to sleep. This doctor is notorious for getting people "hooked" on narcotics, then dropping them when ever one of his patients gets busted for selling their drugs or over dosing. I took the oxys for chronic neck, back and fibromyalgia pain. Now I am in more pain and struggling with the issues of Suboxone. Any suggestions, help or prayers will be GREATLY APPRECIATED.


Top
 Profile  
 
 Post subject: Feeling Bad
PostPosted: Thu Jan 10, 2013 12:04 am 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
Hi Linda and a hearty welcome to our forum.

Your symptoms are actually quite common with someone first starting out on Suboxone. Normally it is that your doctor prescribed a little bit too much for you to handle. You didn't say how many of the oxy's you were taking so it is hard to say what exactly is causing your discomfort.

My suggestion would be to only take 4mg's and hold off on the other half and see how you feel. Suboxone is a very strong medication and if your tolerance is below what you were taking in oxy's then it very well may be too much for you. It is either that or it's your body not being used to the medication. You will feel better eventually as your body adjusts to it one way or another.

Let us know how you feel later on.

Rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jan 10, 2013 12:41 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
Hi Linda, I really feel for you. Suboxone maintenance (which is usually considered to be a dose of 4mg/day and above) is the equivalent of 60mg of oxycodone a day. So the doctor essentially is doubling your opiate dose. No wonder you are nauseous and sleepless. IMO doubling someone's opiate tolerance is serious business. I'm guessing you probably experienced withdrawal just from stopping 30mg abruptly. If you continue you will have that much more of a tolerance to recover from. I'm sorry to be the bearer of bad news, but many people come to this forum with similar stories and I think they deserve to know what they are getting themselves into.
I am not a doctor or medical professional, but if I were you I would take no more than 2mg of Suboxone per day and then talk to your doctor ASAP. If s/he doesn't believe that Suboxone is the equivalent of 60mg/day of oxy please refer him to Dr. Junig's website. I will try to find you the exact link when I have a moment. In the meantime I hope you feel better.
Lilly


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Jan 10, 2013 9:49 pm 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Sun Jan 06, 2013 11:03 am
Posts: 233
I never took the doctor route but I started in a similar manner in the other opiates oxy. 2-4mg max, anymore is just overkill. These stories from these doctors are infuriating. The fact they are so misguided. I'm not saying yours is, but from a similar route minus the Doctor's I never required more than 4mg. When I took an 8mg strip at the start it was overwhelming. Not to mention if you try to quit suboxone in the future 8mg is a high dose to come down from. Talk to your doctor, refer him here and be persistent. I used this website today to leverage my doctor into prescribing what I needed. There is so much helpful information. Depending on your situation this can be a miracle for you. It was at first for me. The most I can say is do your research. Something I failed to do and regret very much now. Best of luck to you and I hope you feel better!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group